Publication:
Solution properties of some classes of operator equations in hilbert spaces

Suggested Citation

Phakdi Charoensawan, Vu Quoc Phong, Nguyen Van Sanh Solution properties of some classes of operator equations in hilbert spaces. Asian-European Journal of Mathematics. Vol.3, No.2 (2010), 263-273. doi:10.1142/S1793557110000180 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/29330

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections